# SDR BJNA05022

- Difficulty date: February 14, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR TRACK LIGHTING INOPERATIVE.  REMOVED AND REPLACED SECTION OF TRACK LIGHTING, OPERATIONAL CHECKS OK.  (M)
